MathSciNet Relay Station
MathSciNet bibliographic data
MR1753421 (2001m:58049) 58J05 (47A05 47A07 58J10 82B05)
Johnsen, Jon On the spectral properties of Witten-Laplacians, their range projections and Brascamp-Lieb's inequality. Integral Equations Operator Theory 36 (2000), no. 3, 288–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement